# SDR FDKA2009060400115

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,257 hours, 11,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6264 CLT-CVG.  ROW 12 OVERHEAD EMERGENCY EXIT SIGN LIGHT INOP.  MX REMOVED, CLEANED AND RESECURED CONNECTOR.
